# SDR DALA2019021580965

- Difficulty date: February 7, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,921 hours, 35,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH AFT MOVABLE FLAP VANE AT LH FLAP. (AI). NRC: 00140 CORROSION LEVEL II, CORROSION WAS FOUND OUT OF LIMITS PER B717-200 SRM 57-53-02-0I-1 ITEM 1 AND SRM 57-00-00-1A FIGURE 103. AFT LH MOVABLE FLAP VANE WAS REPLACED PER B717-200 AMM 27-50-03 400-802 AND ADJUSTED PER B717-200 AMM 27-50-03 200-801. TOOL USED TENSIOMETER P/N: T5-2002-101-00, S/N: 74721, D/D: 16JUN19. THERMOMETER P/N: TM360, S/N: QT-1024, D/D: 22FEB19. (LP #0935354)
